# SDR AALA20150314001

- Difficulty date: March 14, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 47,512 hours, 22,741 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB FLIGHT CREW NOTED FUMES & ODOR IN COCKPIT.  R & R LT & RT AIR CONDITIONING PRESS REGULATOR VLVS IAW AMM 21-31-01.  R & R LT & RT COALESCER BAGS IAW AMM 21-20-02.  ACCOMPLISHED PACK BURNOUT IAW AMM 21-20-02-20.  SYS CHECKED NORMAL.
